| Catalog Number |
MX6760 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the balloon of a 6f/7f mynx control vascular closure device (vcd) popped when attempting to deploy the device.Manual compression was applied.There was no reported patient injury.The physician believed the failure was due to the anatomy and calcium.No patient harm occurred, and hemostasis was achieved with manual compression.A retrograde approach was used.The deployer was trained and described as a long-time supporter.Calcium was present however the severity was unknown.The balloon reportedly popped during deployment while inside the patient when attempting to position/deploy the device.Based on the physician¿s description, the balloon popped while attempting deployment; it was believed to have occurred after pullback to the arteriotomy, although this could not be definitively confirmed.The device was not retained for return evaluation.The device will not be returned for evaluation.
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.